A 22-year-old female asked:
What does this mean? i been having stomach pain lately but it's like a tingling pain but mainly at the top of my stomach and in my lower abdomen on both sides. help please!
1 doctor answer • 1 doctor weighed in
Family Medicine 20 years experience
The : The symptoms you described are very non specific. Tingling in the abdomen can be due to build up from Lactic Acid (after a heavy work out) or could be due to excess acid produced after eating spicy or foods containing citric acid. Honestly more history is needed to get a better idea of what you are dealing with. If you are still symptomatic visit your doctor.
Best of luck.
5.3k viewsAnswered >2 years ago
Last updated Mar 22, 2020
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.